On a p -Laplacian system with critical Hardy - Sobolev exponents and critical Sobolev exponents

Authors

  • N. Nyamoradi

Abstract

We consider a quasilinear elliptic system involving the critical Hardy - Sobolev exponent and Sobolev exponent. Using variational methods and analytic techniques, we establish the existence of positive solutions of the system.

Published

25.06.2012

Issue

Section

Research articles

How to Cite

Nyamoradi, N. “On a P -Laplacian System With Critical Hardy - Sobolev Exponents and Critical Sobolev Exponents”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 6, June 2012, pp. 797-10, https://umj.imath.kiev.ua/index.php/umj/article/view/2617.